# SDR CALA2019121302175

- Difficulty date: December 9, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Aircraft time: 81,707 hours, 32,827 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347042021200
- Condition: Corroded
- Location: Frame 59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP LOWER BILGE AREA HAS CORRODED STRINGER 43L AT FR 59 ON HAECO LCQ REF 9298369 SPEC A3NB-05-3-6023.  REMOVED DAMAGED SECTION OF STRINGER 43L FROM FR58+16" TO FR59+13 " AND INSTALLED SPLICE REPAIR IAW SRM 53-00-13-001. SUPPLEMENTAL INSP REQUIRED IAW SRI 53-00-13-205-001 BEGINNING AT 60000 FLIGHT CYCLES OR 120000 FLIGHT HOURS FROM REPAIR EMBODIMENT WITH SUBSEQUENT INSP INTERVALS AND METHOD TBD. OKAY TO DIP REPAIR ON STRINGER 43L PER SRM 53-00-13-300-001. REF SRI 53-00-13-205-001, MUST ACCOMPLISH REINSPECTION OF REPAIR WITHIN 60,000 FLIGHT CYCLES-120,000 FLIGHT HOURS FROM REPAIR EMBODIMENT. AT TIME OF FIRST INSPECTION, REVIEW SRI AND APPLY APPLICABLE RECHECK LIMITS. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED QC REVIEWED
